MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EDORA 8 HF-T; CRT-P

BIOTRONIK SE & CO. KG EDORA 8 HF-T; CRT-P
Model Number 407138
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
When impedance testing was run at implant of the edora 8 hf-t fluctuations were seen resulting in <100ohm impedance measurements only when the device was programmed with vv delay 100ms / lv first.All psa testing was normal and vv delay of 80ms resulted in normal impedance results.Device remains implanted.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the quality documents associated with the manufacture of this particular device as well as on the returned device data.The manufacturing process for this device was reviewed.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the ipg functions to be as specified.The returned device data have been analyzed.Based on the data, there is no apparent leads problem.However, a defective pacemaker cannot be excluded.Despite, the data do not show any indication that therapy functionality may be affected.Please note, the currently available information is not sufficient for a detailed and conclusive analysis.In summary, the device was not returned for analysis.The review of the quality documents confirmed a regular device manufacturing.Should further relevant information become available, this report will be updated.

Brand Name
EDORA 8 HF-T
Common Device Name
CRT-P
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24037551
Report Number1028232-2026-00127
Device Sequence Number18394862
Product Code NKE
UDI-Device Identifier04035479147570
UDI-Public(01)04035479147570(17)260831
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2026
Device Model Number407138
Device Catalogue Number407138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexMale